MathSciNet Relay Station
MathSciNet bibliographic data
MR599254 (82b:47003) 47A20 (47D05)
Mlak, W.; Weron, A. Dilations of Banach space operator valued functions. Ann. Polon. Math. 38 (1980), no. 3, 295–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement